# SDR 98UAL900495

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Engine: Pwa PW4077
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, AIRCRAFT WOULD NOT PRESSURIZE.  AIRCRAFT RETURNED TO FIELD.  *S/D*  AIRCRAFT WAS OPERATING WITH AFT OUTFLOW VALVE AT SEVEN PERCENT OPEN POSITION PER THE MEL DUE TO FAULTY LEFT HAND DC MOTOR.  SUSPECT WHILE ACCOMPLISHING FORWARD OUTFLOW VALVE MAINTENANCE MESSAGES CHECK AND ASSOCIATED ACTIVITIES, THE AFT OUTFLOW VALVE WAS SELECTED TO FULL OPEN POSITION.  WHEN AFT OUTFLOW VALVE CIRCUIT BREAKERS WERE ONCE AGAIN PULLED PRIOR TO DISPATCH, THE AFT OUTFLOW VALVE REMAINED IN THE OPEN POSITION INHIBITING FULL PRESSURIZATION OF THE AIRCRAFT.
